Alert archive / Indiana / Special Weather Statements in 2016

Special Weather Statement, NWS Louisville, KY

May 7, 2016Crawford County, Floyd County, Harrison County, Indiana

NWS Louisville, KY issued this special weather statement at May 7, 2016, 8:25 PM EDT for Crawford County, Floyd County, Harrison County, Indiana. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 8:25 PM EDT (00:25 UTC)
Expired
May 7, 2016, 9:00 PM EDT
In force
35 min
Issued by
NWS Louisville, KY

Counties Crawford County, IN, Floyd County, IN, Harrison County, IN

The radar

The Louisville radar (KLVX), 48 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 8:29 PM EDTHAIL 0.25Milltown, IN
May 7, 8:32 PM EDTHAIL 0.25New Albany, IN
May 7, 8:47 PM EDTTSTM WND DMG1 E Corydon, INTREES DOWN.
May 7, 8:57 PM EDTTSTM WND GST 50English, IN
May 7, 8:59 PM EDTTSTM WND DMGEnglish, INMULTIPLE TREES DOWN THROUGHOUT THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1431 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

676 
WWUS83 KLMK 080025
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT SAT MAY 7 2016
 
INZ076-084-090-091-KYZ030-080100-
ORANGE-CRAWFORD-FLOYD-HARRISON-JEFFERSON-
825 PM EDT SAT MAY 7 2016

...A STRONG THUNDERSTORM WILL AFFECT HARRISON...FLOYD...SOUTHEASTERN
ORANGE...NORTHEASTERN CRAWFORD AND WESTERN JEFFERSON COUNTIES...

AT 824 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAREFREE TOWN...MOVING
EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...NEW ALBANY...CORYDON...ENGLISH...CAREFREE TOWN...ST. DENNIS...
PLEASURE RIDGE PARK...VALLEY STATION...GALENA AND PALMYRA.

THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THIS STORM SHOULD
PREPARE FOR THE EXPECTED WEATHER CONDITIONS.

LAT...LON 3845 8631 3842 8631 3842 8620 3833 8580
      3804 8590 3825 8651 3847 8640
TIME...MOT...LOC 0024Z 291DEG 46KT 3829 8625 
$$

ZT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at May 7, 7:13 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 7, 7:13 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
713 PM EDT SAT MAY 7 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 710 PM EDT Sat May 7 2016

The complex of storms over south central IL continues to be a
concern as it approaches the region. Strong to severe storms will
likely maintain themselves as they move into the forecast area. This
complex of storms are expected to mainly move across the Ohio River
south of I-64 and continue to dive southeast. In addition some
storms are popping up out ahead of this complex and could move into
areas north of I-64. Thus a Severe Thunderstorm Watch has been
issued. The main threat is damaging winds with these storms.

Issued at 545 PM EDT Sat May 7 2016

A cluster of storms will continue to move southeast into the
Bluegrass region of Kentucky. Some of these storms have the
potential for damaging wind gusts and hail close to 1 inch. The next
round of storms is currently stretching from around St. Louis
northeast into central IL. This cluster will continue southeast and
move into southern IN by around 23-00Z. In addition, a few storms
could pop up ahead of this cluster. CAPE values will still be around
1000J/kg as the next wave of storms moves in with bulk shear values
of 35-45 knots. Therefore, the potential remains for these storms to
keep their intensity and potentially be severe. However, conditions
should become less favorable into the evening, so they could weaken
as they move across the forecast area.

.SHORT TERM (Now through Sunday Night)...
Issued at 316 PM EDT Sat May 7 2016

...Some Strong to Severe Storms Possible This Afternoon...

The main concern for the short term period remains this afternoon
and evening. There are a couple of areas of storms that could result
in stronger storms this afternoon. The first one is along the IL/IN
border and will continue to track southeast into southern IN and
areas along and north of I-64. The latest HRRR guidance brings some
of these storms into the Louisville metro by around 6 pm, so this
will need to be watched. In addition, storms associated with an
upper level wave over northern MO will continue to track southeast
into the region. These two areas of storms could eventually merge
and then sink southeast into central Kentucky through the evening.

Instability has been increasing this afternoon, especially south of
the cloud shield that is across portions of southern IN and north
central KY. Some differential heating is going on along this
boundary. Instability should continue to increase for at least the
next few hours as heating continues. Dewpoints remain a bit on the
lower side, but we should see some modest moisture increase this
afternoon. Shear is generally unidirectional with deep layer shear
values of 35-40 knots. Given all this, damaging winds are expected
to be the main concern with some marginally severe hail possible as
well in the strongest storms.

The bulk of the stronger storms are expected to move out by 03Z or
so. Some showers or storms will linger into the overnight hours
across north central KY as a cold front moves through. Rain should
dissipate by Sunday morning with a dry day then expected.
Temperatures will vary widely tomorrow across the region with highs
in the north topping out in the upper 60s and highs across south
central KY reaching the lower 80s.

.LONG TERM (Monday through Saturday)...
Issued at 303 PM EDT Sat May 7 2016

Monday will start out under weak upper level ridging. The ridge will
move east through the day with southwesterly flow setting up. This
southwesterly flow aloft will remain in place through Wednesday and
then transition to more zonal. Multiple disturbances will move
through this flow bringing rounds of showers and thunderstorms.

The first round of showers and storms will move in from the west
Monday afternoon. Think any storms on Monday will be confined to
west central KY and southern IN. As the upper level disturbance
moves closer late Monday night storms will become more numerous.
This wave should move out on Tuesday afternoon with another one
moving in late Tuesday night into Wednesday morning. There will then
be another relative lull with the final round moving through on
Thursday as a front pushes through the region. Given the area will
generally be in the warm sector with decent instability developing,
some stronger storms are possible through this time frame, though
the specific timing of waves will need to be refined at a later
time. Rainfall amounts of 1-2 inches area wide will be possible
with this activity, though with the convective nature of it, some
locations could see up to 3 inches.

Friday should see a break in the precipitation as high pressure
builds in. Another round of rain looks to then move in Friday night.
Temperatures this week will be a bit above normal with highs in the
mid 70s to low 80s. Lows will be in the 50s to low 60s.

&&

.AVIATION (00Z TAF Update)...
Updated at 712 PM EDT Sat May 7 2016

In the very front part of the forecast period, VFR conditions are
expected at the terminals.  However, conditions will deteriorate at
KSDF between 08/01-03Z as upstream squall line pushes in from the
west.  It is difficult to predict the specific strength of this line
as it pushes through.  However, upstream radar data shows a decent
cold pool developing and the line is surging with a slight turn to
the left (north/poleward).  This would place the line in the KSDF
terminal around 08/01Z or so.  Some scattered convection may affect
the terminal prior to 08/01Z.  As the line pushes through, expect a
period of IFR/MVFR cig/vsbys with wind gusts of 40-45kts.

For KLEX, VFR conditions are expected for the next few hours, but
convection is likely to impact the terminal after 08/02Z through
about 08/06Z. Similar to KSDF, a period of MVFR/IFR cigs/vsbys with
wind gusts of 30-40kts can not be ruled out.

For KBWG, the forecast is not as clear with respect to convection
chances.  VFR conditions with a gusty southwest/west-southwest wind
is expected this evening.  If current squall line maintains its SE
push, we could see a period of convection affect KBWG between 08/03-
05Z.

After 08/06Z, precipitation is expected to be generally east of the
terminals with a light northwest wind expected.  Plenty of mid-high
level cloudiness is expected overnight and some patchy fog may
develop.  The outlook for Sunday is for VFR conditions with a light
southwest wind.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....EER
Long Term......EER
Aviation.......MJ
Hazardous weather outlook, May 7, 7:19 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
719 PM EDT SAT MAY 7 2016

INZ076-077-083-084-089>092-KYZ023>031-034-038-039-045>047-053>055-
061>067-071-074-076>078-081-082-082330-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON-FLOYD-CLARK-HANCOCK-
BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-JEFFERSON-OLDHAM-
SHELBY-SPENCER-ANDERSON-NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-
EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-WARREN-BARREN-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...LEWISPORT...
HAWESVILLE...HARDINSBURG...BRANDENBURG...HARTFORD...LEITCHFIELD...
ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
SHELBYVILLE...TAYLORSVILLE...LAWRENCEBURG...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...DANVILLE...
MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...BOWLING GREEN...GLASGOW...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
719 PM EDT SAT MAY 7 2016 /619 PM CDT SAT MAY 7 2016/

...SEVERE THUNDERSTORM WATCH 147 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY THIS EVENING. SOME OF THE STORMS MAY BE
STRONG TO SEVERE WITH DAMAGING WINDS BEING THE PRIMARY SEVERE
WEATHER THREAT. IN ADDITION...CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AND AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY DAMAGING WINDS OR HAIL THIS
AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ078-079-KYZ032-033-035>037-040>043-048-049-056-057-070-072-073-
075-082330-
SCOTT-JEFFERSON-TRIMBLE-HENRY-FRANKLIN-HARRISON-WOODFORD-FAYETTE-
BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD-MADISON-LOGAN-SIMPSON-ALLEN-
MONROE-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...BEDFORD...MILTON...
NEW CASTLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...
LANCASTER...RICHMOND...RUSSELLVILLE...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...TOMPKINSVILLE
719 PM EDT SAT MAY 7 2016 /619 PM CDT SAT MAY 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STRONGEST
STORMS WILL PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AND AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Local storm report, May 7, 6:11 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT SAT MAY 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     1 SE SAINT MATTHEWS     38.24N 85.63W
05/07/2016                   JEFFERSON          KY   PUBLIC

            PICTURE FROM FACEBOOK OF LARGE TREE LEANING
            ON APARTMENTS OF MALLGATE ST. MATTHEWS.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 7, 6:53 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT SAT MAY 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     SAINT MATTHEWS          38.25N 85.64W
05/07/2016                   JEFFERSON          KY   PUBLIC

            LARGE TREE DOWN.

0525 PM     TSTM WND GST     3 ESE SHIVELY           38.18N 85.76W
05/07/2016  E45 MPH          JEFFERSON          KY   NWS EMPLOYEE

            REPORTED AT CHURCHILL DOWNS.

0519 PM     HAIL             LYNDON                  38.26N 85.59W
05/07/2016  M0.25 INCH       JEFFERSON          KY   PUBLIC

0516 PM     HAIL             JEFFERSONTOWN           38.21N 85.57W
05/07/2016  M0.75 INCH       JEFFERSON          KY   PUBLIC

&&

NWS LOUISVILLE KY
IRIS SYSTEM

SZAPPANOS
Special weather statement, May 7, 7:30 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
730 PM EDT SAT MAY 7 2016

INZ083-080015-
DUBOIS-
730 PM EDT SAT MAY 7 2016

...A STRONG THUNDERSTORM WILL AFFECT DUBOIS COUNTY...

AT 730 PM EDT...A STRONG THUNDERSTORM WAS OVER WASHINGTON...MOVING
SOUTHEAST AT 40 MPH.

WINDS 30 TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...BIRDSEYE...DUBOIS...KYANA...ELLSWORTH...SAINT
ANTHONY...BRETZVILLE...MENTOR AND CELESTINE.

LAT...LON 3851 8707 3850 8706 3851 8705 3851 8700
      3850 8698 3850 8696 3849 8696 3849 8695
      3851 8693 3850 8691 3850 8688 3853 8683
      3852 8668 3825 8668 3825 8672 3829 8694
      3839 8707
TIME...MOT...LOC 2330Z 304DEG 33KT 3862 8720

ZT
Local storm report, May 7, 8:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT SAT MAY 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     JEFFERSONTOWN           38.21N 85.57W
05/07/2016                   JEFFERSON          KY   PUBLIC

            TREE DOWN ON CAR.

&&

SZAPPANOS
Special weather statement, May 7, 8:06 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 PM EDT SAT MAY 7 2016

INZ076-084-090-KYZ025-080030-
ORANGE-CRAWFORD-HARRISON-MEADE-
806 PM EDT SAT MAY 7 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HARRISON...SOUTHERN
ORANGE...CRAWFORD AND NORTH CENTRAL MEADE COUNTIES...

AT 806 PM EDT...A STRONG THUNDERSTORM WAS OVER ENGLISH...MOVING
SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ENGLISH...CAREFREE TOWN...MARENGO...MILLTOWN...LEAVENWORTH...RAMSEY...
VALEENE...RICEVILLE...SULPHUR AND FARGO.

LAT...LON 3853 8666 3833 8607 3812 8626 3832 8668
      3846 8668
TIME...MOT...LOC 0006Z 295DEG 32KT 3834 8650

ZT
Special weather statement, May 7, 8:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT SAT MAY 7 2016

INZ076-084-090-091-KYZ030-080100-
ORANGE-CRAWFORD-FLOYD-HARRISON-JEFFERSON-
825 PM EDT SAT MAY 7 2016

...A STRONG THUNDERSTORM WILL AFFECT HARRISON...FLOYD...SOUTHEASTERN
ORANGE...NORTHEASTERN CRAWFORD AND WESTERN JEFFERSON COUNTIES...

AT 824 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAREFREE TOWN...MOVING
EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...NEW ALBANY...CORYDON...ENGLISH...CAREFREE TOWN...ST. DENNIS...
PLEASURE RIDGE PARK...VALLEY STATION...GALENA AND PALMYRA.

THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THIS STORM SHOULD
PREPARE FOR THE EXPECTED WEATHER CONDITIONS.

LAT...LON 3845 8631 3842 8631 3842 8620 3833 8580
      3804 8590 3825 8651 3847 8640
TIME...MOT...LOC 0024Z 291DEG 46KT 3829 8625

ZT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:22 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio38 min
May 7, 8:36 PM EDTSevere Thunderstorm WarningLMKJefferson24 min
May 7, 8:48 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade, Ohio42 min
May 7, 8:53 PM EDTSpecial Weather StatementLMKJefferson, Spencer37 min
May 7, 8:56 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio34 min
May 7, 8:59 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer31 min
May 7, 9:18 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade, Oldham42 min
May 7, 9:37 PM EDTSpecial Weather StatementLMKAnderson, Garrard, Jessamine, Mercer, Spencer, Woodford38 min
May 7, 10:02 PM EDTSpecial Weather StatementLMKShelby28 min
May 7, 10:23 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Franklin, Woodford52 min
May 7, 8:06 PM EDTSpecial Weather StatementLMKCrawford24 min

Nearby

Special Weather Statements in Indiana, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.